# SDR SWAA2012040902913

- Difficulty date: March 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,725 hours, 41,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER LEADING EDGE CRACKED AT O/B AUX TRACK.  REPAIRED SKIN PER SRM.
